# SDR SWIA201023586

- Difficulty date: January 15, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 16,979 hours, 14,481 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 559 CRACKED.  (C CHECK)  REPAIRED PER REO.
